Quasi-isometry and plaque expansiveness

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

We show that a partially hyperbolic diffeomorphism is plaque expansive (a form of structural stability for its center foliation) if the strong stable and unstable foliations are quasi-isometric in the universal cover. In particular, all partially hyperbolic diffeomorphisms on the 3-torus are plaque expansive.
Original languageEnglish
Pages (from-to)676 - 679
Number of pages4
JournalCanadian Mathematical Bulletin
Volume54
Issue number4
DOIs
Publication statusPublished - 2011
Externally publishedYes

Cite this